MathSciNet Relay Station
MathSciNet bibliographic data
MR3588970 35J25 (35J67)
Gushchin, A. K. $L_p$-estimates for the nontangential maximal function for the solution of a second-order elliptic equation. (Russian) Mat. Sb. 207 (2016), no. 10, 28--55; translation in Sb. Math. 207 (2016), no. 9-10, 1384–1409
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement